International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 309-314

Fuzzy θ-closure operator on fuzzy topological spaces

M. N. Mukherjee and S. P. Sinha

Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Calcutta 700 019, India

Received 1 March 1988; Revised 16 August 1990

Copyright © 1991 M. N. Mukherjee and S. P. Sinha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The paper contains a study of fuzzy θ-closure operator, θ-closures of fuzzy sets in a fuzzy topological space are characterized and some of their properties along with their relation with fuzzy δ-closures are investigated. As applications of these concepts, certain functions as well as some spaces satisfying certain fuzzy separation axioms are characterized in terms of fuzzy θ-closures and δ-closures.